Bulletin of the American Mathematical Society

On a characterization of type I $C^ *$-algebras

Shôichirô Sakai

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 72, Number 3 (1966), 508-512.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183527959

Mathematical Reviews number (MathSciNet)
MR0192363

Zentralblatt MATH identifier
0141.12305

Citation

Sakai, Shôichirô. On a characterization of type I $C^ *$-algebras. Bull. Amer. Math. Soc. 72 (1966), no. 3, 508--512. https://projecteuclid.org/euclid.bams/1183527959


Export citation

References

  • 1. J. W. Calkin, Two sided ideals and congruences in the ring of bounded operators in Hilbert space, Ann. of Math. 42 (1941), 839-873.
  • 2. J. Dixmier, Les algebres d'operateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957.
  • 3. J. Glimm, Type I C*-algebras, Ann. of Math. 73 (1961), 572-612.
  • 4. I. Kaplansky, The structure of certain operator algebras, Trans. Amer. Math. Soc. 70 (1951), 219-255.
  • 5. S. Sakai, On topological properties of W*-algebras, Proc. Japan Acad. 33 (1957), 439-444.
  • 6. S. Sakai, The theory of W*-algebras, Lecture notes, Yale University, 1962.
  • 7. S. Sakai, On a problem of Calkin, Amer. J. Math, (to appear).
  • 8. J. Schwartz, Two finite, non-hyperfinite, nonisomorphic factors, Comm. Pure Appl. Math. 16 (1963), 19-26.
  • 9. J. Schwartz, Non-isomorphism of a pair of factors of type III, Comm. Pure Appl. Math. 16 (1963), 111-120.